Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Terrible withdrawals from Clonozopam canadianmom

Posted by Maxime on March 24, 2005, at 0:42:33

In reply to Terrible withdrawals from Clonozopam, posted by canadianmom on March 24, 2005, at 0:18:03

> I am a 38 yr old female that has been on chlonozopam for over 3 yrs. I was on it because I had terrible sleeping problems and insomnia. I switched doctors about 3 yrs ago and that is when she put me on the drug. I did not realize what kind of medication this was until she took me off of it cold turkey.
>
> I went into see my doc a week ago. When I asked for another prescription for clonozopam she looked at my chart. Then she told me she was going to give me something else. She said she should have taken me off of it a long time ago. However she did not and now I am paying the price. I have uncontrollable facial tics and other muscle spasm in all areas of my body. I can't think straight, I am not sleeping well if at all, I am so anxious, jittery and very irratible. I can't take this much longer. I almost feel like I am depressed and I have never been depressed in my life. I get these horrible rush of nervous tension in my stomach at least 20 times a day. I have no appetite and just the smell of food makes me sick. I have such a terrible headache that it feels like my head is going to explode. Needless to say I feel like a wreck.
>
>
> I need help and advice from anyone who has anything to offer.
>
> It is a week today that she took me off of this medication. From everything I read it should have been a very slow taper instead of going cold turkey. Should I go back and see her and tell her she needs to taper this medication instead of my body going through these terrible withdrawal symptoms.
>
> I would like to stay off of it once it does clear my system( if that ever happens). I did not realize how it affected my memory, how I felt during the day (always tired), and I never had any get up and go on this drug either. My memory is so bad right now I can't even remember what I did 20 minutes ago. Very scarey experience that is for sure.
>
> Thanks everyone,
>
> Tammy aka Canadianmom


You can't stop Clonazapam cold turkey. You will get as sick as a dog. It can take several months to come off it. Here is a link to a slow withdrawal schedule. You replace the Clonazapam with valium. Anyhow it is outlined in the chart.
http://www.benzo.org.uk/manual/bzsched.htm

I went off it cold turkey once and you would think I was coming off heroine. I had facial tics, vomitting, dizziness, more vomitting until I felt like I was losing my mind.

I went off it cold turkey because I OD'd on a month's supply (cry for help, not a serious attempt). The doctor in the ER would not even give me 5 days worth. He said I needed to learn a lesson. My pdoc was away at the time. I also had
an ER doc stitch me without freezing me because I was "a stupid girl for cutting". I felt so awful about myself that I felt I deserved it anyway. I didn't shed a tear even though it hurt like hell (I bit a hole through my tongue). I wasn't going to give him the satisfaction.

I'm sorry for rambling. I'm really sorry. I'm unwell ... worthless nothing.

Show the schedule to your doctor as soon as possible. Good luck and be gentle with yourself. You were on the med for 3 years so taking the time you need to get off it is okay. You don't deserve to go through this.

Maxime

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:474845
URL: http://www.dr-bob.org/babble/20050322/msgs/474848.html